RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 2, Pages 165–180 (Mi izv3926)  

On the domain of a self-adjoint operator

M. Neumark


Full text: PDF file (1331 kB)

Bibliographic databases:
Received: 31.10.1938

Citation: M. Neumark, “On the domain of a self-adjoint operator”, Izv. Akad. Nauk SSSR Ser. Mat., 3:2 (1939), 165–180

Citation in format AMSBIB
\Bibitem{Neu39}
\by M.~Neumark
\paper On the domain of a self-adjoint operator
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 2
\pages 165--180
\mathnet{http://mi.mathnet.ru/izv3926}
\zmath{https://zbmath.org/?q=an:0024.21302|65.1321.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3926
  • http://mi.mathnet.ru/eng/izv/v3/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:171
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019